# SDR F3LA2019040400030

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N910FR
- Make and model: Airbus A319-112
- Aircraft serial: 1781
- Aircraft time: 62,903 hours, 26,919 cycles
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: ACP2788AB04
- Part serial: 3581
- Condition: Burned
- Location: Cabin
- Part time: 9,171 hours, 4,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISCREPANCY: REFERENCE LP1185665-1. PERFORMED AIR TURN BACK IN KLAS ON TAKE OFF, FIRST OFFICER REPORTED LOUD ELECTRONIC 
NOISE IN HEADSET, AFTER ROTATION THE #2 ACP LIGHTS ALL ILLUMINATED AND CREW SMELLED A STRONG ELECTRONIC BURNING SMELL. 
CREW COMPLIED WITH SMOKE IN CABIN/COCKPIT MEMORY ITEMS AND RETURNED TO KLAS.   
CORRECTIVE ACTION: PERFORMED INSPECTION PER TSM 05-50-000-810-831-A. DETERMINED THAT #2 ACP WAS THE SOURCE OF 
THE ELECTRICAL SMELL. R&R'D #2 ACP S/N# 984 OPS CHECK NOT GOOD. COULD NOT SELECT TRANSMIT FOR VHF.ITEM#3 REMOVED AND 
REPLACED #2 POS ACP IAW AMM 25-50-00 PB401. OPS CHECK GOOD NO FAULTS FOUND. ACP S/N 984 FOUND TO BE DEFECTIVE./END/
